MAUDE Adverse Event Report: ARTHREX, INC. BUR,RND,CLEARCUT 8 FLUT,4.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BUR,RND,CLEARCUT 8 FLUT,4.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BUR,RND,CLEARCUT 8 FLUT,4.0MMX 13CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 01/23/2023 by a arthrex employee via sems that an ar-8400cre burr broke off in the joint case involvement, device broke during use.While shaving an osteophyte during ope of an ankle joint, it broke off from the tip.All debris was removed.Used another companies' product and the case is completed.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual evaluation, it was noted that the tip of the inner tube had broken off at the weld.Cause is undetermined.

Brand Name
BUR,RND,CLEARCUT 8 FLUT,4.0MMX 13CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16323666
Report Number1220246-2023-06246
Device Sequence Number12760657
Product Code GFF
UDI-Device Identifier00888867043510
UDI-Public00888867043510
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,RND,CLEARCUT 8 FLUT,4.0MMX 13CM
Device Catalogue NumberAR-8400CRE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown